# SDR SIMA20140714005

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND FRAME 23 CRACKED BETWEEN STRINGER 15R - 16R.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON FRAME 23 BETWEEN STRINGER 15R - 16R IAW EO-EM-53MR-1808.  FABRICATED REPLACEMENT SECTION FRAME AL7475-T761 032, L SHAPED SPLICE AL7475-T761 040.
